# SDR V0XR20110211013

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- Engine: Allsn AE3007A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shroud
- Part number: 14568246001
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP INBD AND OTBD FLAP DRIVERS ARE WORN OUT. R & R LT OTBD FLAP INBD AND O/D FLAP DRIVER SHROUDS IAW AMM 25-50-00. (PN'S 145-68246-001 AND 145-68249-001).
